# SDR I5EA2023120200001

- Difficulty date: December 2, 2023
- Submitted: December 3, 2023
- Operation: Air carrier
- Aircraft: N276EA
- Make and model: Boeing 737-8
- Aircraft serial: 35070
- Aircraft time: 44,667 hours, 17,889 cycles
- System (JASC): 5711 · Wing Spar
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FORWARD LOWER SPAR APROX BTW WING STA 458.50 AND451.50 HAS CORROSION - REPAIRED CORROSION DAMAGE AT RIGHT WING FWD LOWER SPAR STRAP BTW APPROX WING STA 458.50 AND 451.50 IAW EO SWA-231121 AND BOEING SRM 51-00-00 AND 57-00-00
